# SDR UPS05845726

- Difficulty date: October 19, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 960-940 Rbl65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SUB FLOOR FINGER DOUBLER CORRODED AND HAS SHEARED HEAD FASTENERS AT STA 960 TO 940 RBL 65.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FINGER DOUBLER IAW DC-8 SRM 53-07-03 FIG 4 AND 51-1-21.
